# SDR ARWA20060212

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, LT O/B AILERON BETWEEN XA 678 AND XA 685 LOWER SKIN RIVETS SHEARED.  REMOVED LT O/B AILERON PLATING BETWEEN XA 662 & XA 724 AND REPLACED WITH SOLID SKIN IN ACCORDANCE WITH DRAWING NR AIPSAC-N784AL-09/05, ISSUED FAA FORM 8110-3 APPROVING THIS REPLACEMENT.
